MAUDE Adverse Event Report: COOPERSURGICAL, INC. MARA PROBE; WATER VAPOUR ENDOMETRIAL-ABLATION APPLICATOR

COOPERSURGICAL, INC. MARA PROBE; WATER VAPOUR ENDOMETRIAL-ABLATION APPLICATOR
Model Number DDK-16-050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device location is unknown, customer has indicated that the device will not be returned.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a mara ablation procedure on (b)(6) 2024.Five weeks post procedure, the patient underwent a hysterectomy due to a significant uterine infection.Doctor unsure if the infection is related to the mara procedure.No additional information is available.Ddk-16-050 mara probe (b)(4).
 
Additional Manufacturer Narrative
Manufacturing record review: records for lot m-220729-06 (w/o (b)(4)) were reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: not applicable.Service history record: not applicable.Historical complaint review: a review of the complaint data reveals one complaint involving a mara treatment.The patient suffered a burn and developed a vaginal infection diagnosed as bacterial vaginitis.However, in this case, no burns were reported.Product receipt: the complaint product has not been returned to coopersurgical.Visual evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.Functional evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.Root cause: no definitive root cause for this issue could be reliably determined at this time, the product was not returned for evaluation and no further evidence to support the complaint condition was provided.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.
 
Event or Problem Description
No additional information is available.

Brand Name
MARA PROBE
Common Device Name
WATER VAPOUR ENDOMETRIAL-ABLATION APPLICATOR
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull
CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651582
MDR Report Key19519438
Report Number1216677-2024-00026
Device Sequence Number8540808
Product Code MNB
UDI-Device Identifier00888937026887
UDI-Public(01)00888937026887
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P160047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberDDK-16-050
Device Catalogue NumberDDK-16-050
Device Lot NumberM-220921-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/03/2024
Supplement Date Received by Manufacturer08/01/2024
Initial Report FDA Received Date06/12/2024
Supplement Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale